It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-07-2005, 12:01 AM   #1
Member
(female)
 
Join Date: Jul 2005
Location: Hawaii
Posts: 77
babygrl1337 HB User
Red face Depr/ania!!!!

I thought now would be a good time to post before the computer messes up again......
I have been feeling really weird lately and i don't know if im just stressed or what but yesterday i started taking 600mgs of lithium in the morning and 150mg's of wellbutrin 2x a day...... And i kinda feel the same than before (450 lith. morn. 1 well.)

I am mixed most of the time and it drives me nuts, I thought the meds would take care of that...... like about 10 minutes ago i had no expression on my face and very irratable and kinda shaky.... and now (when i get done posting) im going to unload the dishwasher.....

I only have about two weeks of school left and that may be just stressing me out.... But i dont know

Anyone have any advice????? Thanks for the help!!!!

Last edited by babygrl1337; 08-07-2005 at 12:03 AM. Reason: Add

 
Old 08-08-2005, 06:41 PM   #2
Senior Veteran
(female)
 
Join Date: Jun 2005
Posts: 664
coffeegirl2 HB User
Re: Depr/ania!!!!

Hi babygirl.... Since you are in school right now and have two weeks left it sounds like you might be cycling some due to the stress. The pdoc would be best to determine the criteria of the situation. It would be good to call your pdoc and ask them what is the best option as to what they can do to help you manage your stress levels and what they recommend for further medication add ons. Do it asap so you will feel a lot better and don't feel like you are inconveniencing them because you are the patient and it is their job to help you.

Take care,

Coffeegirl

 
Sponsors Lightbulb
   
Old 08-09-2005, 07:52 AM   #3
Junior Member
(female)
 
Join Date: Aug 2005
Location: Millington, TN
Posts: 27
princess2poles HB User
Re: Depr/ania!!!!

babygirl,

i agree with coffeegirl... all of the stress of only having 2 weeks left... yowser! being a fulltime student myself.. i know. take a deep breath, let it out.. and repeat. then give your pdoc a call and see what he says to do.

good luck~ let us know how you are doing...

princess
__________________
Life is a dance...treasure your good partners , and tolerate your bad ones.

 
Old 08-09-2005, 04:49 PM   #4
Member
(female)
 
Join Date: Jul 2005
Location: Hawaii
Posts: 77
babygrl1337 HB User
Re: Depr/ania!!!!

I am cycling bad and haven't been this bad since before diagnoses.......I took my meds earlier but i've cycled 3 times in like 2 hours, and i did call the doc but no response (meds are not working)........Me and my husband got into a face to face argument last night and today I don't know how to explain the way i feel......I guess you understand those days huh? anyway, finals is next week got to study....thanks princess and coffeegrl!!

 
Old 08-09-2005, 05:01 PM   #5
Junior Member
(female)
 
Join Date: Aug 2005
Location: Millington, TN
Posts: 27
princess2poles HB User
Smile Re: Depr/ania!!!!

yowser... did you set up an appointment with doc? is it near that time...or does that affect you? i know it seems to intensify around that time... lucky us...darn eve!

good luck with final exam study'n

princess
__________________
Life is a dance...treasure your good partners , and tolerate your bad ones.

 
Old 08-09-2005, 11:17 PM   #6
Member
(female)
 
Join Date: Jul 2005
Location: Hawaii
Posts: 77
babygrl1337 HB User
Re: Depr/ania!!!!

Thanks, I don't think that, that time of the month affects me any......When school is over I'll see if my moods steady out some.....I really think it's the meds
I'll let ya know if i pass or not!!!! *jessi*

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa







All times are GMT -7. The time now is 11:39 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!